# SDR UPS05245525

- Difficulty date: September 9, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,694 hours, 41,775 cycles
- System (JASC): 5751 · Ailerons
- Part: Casting
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT OUTBOARD AILERON LOCKOUT SUPPORT CASTING.  LEFT O/B AILERON LOCKOUT SUPPORT CASTING REPLACED IAW MM 27-10-64, 27-1 0-60, 20-10-20, 27-10-00 & SRM 51-30-2.
